Medication Change - Strange Symptoms - British Heart Fou...

British Heart Foundation

39,082 members25,071 posts

Medication Change - Strange Symptoms

The_Voice profile image
6 Replies

Hi All,

I finally saw a cardiologist this week after having quite a rough time over the last few years since my MIs (multiple trips to the A&E with MI symptoms, but no confirmed MI, constant fatigue, angina without exertion, etc).

Thankfully, he’s happy with the condition of my heart (something I’ve been wanting someone to tell me for years!) but has referred me for an angiogram (and angioplasty if necessary) because he is unable to explain why I have chest discomfort and/or pain when at rest, and suspects there may issues elsewhere.

He also stopped my Bisoprolol 1.25 because my heart rate was dropping to below 50 at rest. And also put me on Isodur 25.

I’m now into day 2 of the medication change, and I’m not doing too great. BP is fine (was much lower than usual on the first day) and HR is normal, but I have this strange, uncomfortable pressure in my chest. No pain, just the constant almost solid feeling.

I’ve read that suddenly stopping Bisoprolol can have adverse side effects (including MI) but I don’t think the cardiologist would’ve told me to stop it if would do me harm?

6 Replies
BeKind28 profile image
BeKind28

Hello :-)

I have always believed that when you start a med you can have side effects and when you stop one you can feel side effects to but that is just my experiences

I would not think that your Consultant would have changed your med if they thought it would harm you and you maybe just adjusting but of course as you know already if it continues have a word with you Doctor :-) x

The_Voice profile image
The_Voice in reply to BeKind28

Thanks for the reply. Discomfort became a bit too much, so brought myself to the A&E.

BeKind28 profile image
BeKind28 in reply to The_Voice

I am glad if it was getting to much that you have gone to get checked out :-)

Hope you get home soon and let us know how you get on :-) x

ScottL profile image
ScottL in reply to The_Voice

Hello

Hope you're getting on OK, what did they say at A and E ?

Scott

The_Voice profile image
The_Voice

Still not discharged. Waiting for a cardiologist to pop round to give me the verdict. Throughout the night BP, HR, ECG, Bloods, etc, were all fine. “Unstable angina” they’re calling this now. Quite concerning for them apparently.

ScottL profile image
ScottL in reply to The_Voice

Hopefully get to bottom of it all . I had exertional angina, which progressed to Unstable Angina ,its horrible feeling

You may also like...